# SDR GTIA021121

- Difficulty date: September 30, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPT, STA 120 TO STA 140.8 FLOOR PANEL HAS CRACK/ CORROSION.  FABRICATED NEW FLOOR PANELS.  INSTALLED NEW FLOOR PANELS.
